I've never posted a question on a site like this before, but everyone seems to be really helpful and I am making myself so anxious - I need help!
First let me preface that I am on the pill. I have been for over 2 years and have never missed a day. I typically always have the same reaction each month, about a week before my period I get the typical PMS symptoms.
I first had unprotected sex with my boyfriend 4 days before my perid was scheduled to come - which it did. The I recently, had unprotected sex with my boyfriend again. It was 3 days after my period ended and once more 2 days later, I had had laready started a new pack of birth control. Both times he did not finish inside of me, although I know that doesnt matter. Anyway, about 3 days later I started to notice I was feeling very bloated, a little crampy and tired and my breast started to ache/feel heavy and tender just like they do before my period -- BUT I'm not due to get my period for another 2 weeks, so this is a little soon for me, hence my anxiety.
I can explain the tiredness, I've been working crazy hours and my best friend visited from across the country, we stayed out late all weekend, ate out and drank like we were in college again. I have absolutely no appetite because I am so anxious and stressed out. I love him, but I am not ready for a baby.
I know it's too soon to take a HPT, but I want to for some peace of mind. Although the real peace of mind won't come until I get my period. I am terrified. Does anyone have any advice.
I know this is normal PMS symptoms, but it jsut seems way too soon for me, and I can't tell if I'm making it worse by freaking myself out.
Hello, from my point of view there is nothing you should be worried about. You are on birth control. And BC is a really effective contraception method. There are a lot of other reasons why you may experience some irregularity with your periods. Use of medications or drugs could delay your period or make you experience symptoms before you should get your period. Dealing with stress and having anxiety is actually number one reasons why girls have their periods late or weird. Also, a flu can also mess up your cycle.
I would not worry at all about being pregnant. First of all you are on BC and second of all he did not ejaculate inside of you so the chances that you got pregnant are very slim, if any. Just relax and make sure you take your pills on time.
As for the HPT, if you really want to ease your mind then take it. Just make sure you take it first thing in the morning when you wake up and that it has been at least 10 days since your last unprotected sex.